| Model Number |
8/80/75 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During a procedure on (b)(6) 2022, the balloon no the 8x80mm catheter burst at 21 atm.This was the first inflation.The malfunction occured inside the patient at tje mid bcf; vessel calcifaction was recorded as moderate.None of the balloon remained inside the patient, and the patient was later discharged home without any additional medical intervention.
Event or Problem Description
Balloon burst at 21atm on th first inflation.
Additional Manufacturer Narrative
Correction: b5 updated.H3: analysis: hardware analysis confirmed the reported issue.The balloon had burst longitudinally.The burst traveled the length of the balloon and terminated at the proximal balloon cone and distal sleeve respectively.The balloon distal tip showed signs of impact.H6: code a041001 (1504) no longer applies to the event.
Event or Problem Description
During treatment of a brachiocephalic fistula (bcf), the balloon burst at 21 atm during first inflation.Mid brachiocephalic fistula, moderate calcification, no product remained in the patient.There was no impact to patient outcome.The procedure was completed and the patient was discharged home.Additional information received indicated the balloon was prepped per indications for use.The reported issue occurred in a venoplasty procedure.The target vessel had moderation calcification (approximately 30%).There was no impact to patient outcome.
Event or Problem Description
Additional information received indicated the procedure was successfully completed with the use of a competitor 8mm balloon.It was noted the balloon was used to treat an area not at the actually arteriovenous fistula (avf) anastomotic site.